# SDR DL72E952503

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Damaged
- Location: Nr 3 Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK DAMAGE TO L/E SKIN OF NR 3 FOREFLAP O/B OF NR 5 FLAPTRACK.  REPAIR:  REPAIRED PER SRM 57-50-4.
